# SDR DALA2024120211309

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 94,373 hours, 44,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: 2r Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 DISC: 2R DOOR ASSIST BOTTLE FOUND LOW. C/A: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 022-0001:0514-2000/011 00066 REFILLED DOOR ASSIST BOTTLE REF. A320 AMM 52-10-00. (LP: 0685107)
